# SDR USAA2009092892650

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 52,333 hours, 4,254 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support Fitting
- Part number: 19108483601
- Condition: Cracked
- Location: Aileron Quadrant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN LT AILERON QUADRANT IN LT W/W LOWER SUPPORT FITTING FRAME 42.  REPAIRED LT AILERON QUADRANT IN LT W/W LOWER SUPPORT FITTING FRAME 42 IAW EA 101428 & EO 538P198.
